2017
Том 69
№ 9

All Issues

The general form of a linear functional and a criteria for a best approximation polynomial in a space with mixed integral metric

Smirnov G. S.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 25 (1973), no. 1, pp 106-110.

Citation Example: Smirnov G. S. The general form of a linear functional and a criteria for a best approximation polynomial in a space with mixed integral metric // Ukr. Mat. Zh. - 1973. - 25, № 1. - pp. 134-138.

Full text